×

Found 86 Documents (Results 1–86)

Quasi-symmetric mappings and their generalizations on Riemannian manifolds. (English. Russian original) Zbl 1476.30092

J. Math. Sci., New York 258, No. 3, 265-275 (2021); translation from Ukr. Mat. Visn. 18, No. 2, 145-159 (2021).
MSC:  30C65 30L10
PDFBibTeX XMLCite
Full Text: DOI

On admissible changes of variables for Sobolev functions on (sub)Riemannian manifolds. (English. Russian original) Zbl 1365.46030

Dokl. Math. 93, No. 3, 318-321 (2016); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 468, No. 6, 609-613 (2016).
PDFBibTeX XMLCite
Full Text: DOI

Uniformly quasiregular mappings on elliptic Riemannian manifolds. (English) Zbl 1154.30015

PDFBibTeX XMLCite
Full Text: Link

\(p\)-Laplace operator, quasiregular mappings and Picard-type theorems. (English) Zbl 1161.30321

Ponnusamy, S. (ed.) et al., Proceedings of the international workshop on quasiconformal mappings and their applications, December 27, 2005–January 1, 2006. New Delhi: Narosa Publishing House (ISBN 81-7319-807-1/hbk). 117-150 (2007).
PDFBibTeX XMLCite

An extension theorem for holomorphic motions over infinite dimensional parameter spaces. (English) Zbl 1147.32015

Imayoshi, Yoichi (ed.) et al., Complex analysis and applications. Proceedings of the 15th international conference on finite or infinite dimensional complex analysis and applications, Osaka, Japan, July 30–August 3, 2007. Osaka: Osaka Municipal Universities Press (ISBN 978-4-901409-37-7/hbk). OCAMI Studies 2, 89-98 (2007).
MSC:  32G15 30C62
PDFBibTeX XMLCite

Fractal geometry on hyperbolic manifolds. (English) Zbl 1104.37020

Prékopa, András et al., Non-Euclidean geometries. János Bolyai memorial volume. Papers from the international conference on hyperbolic geometry, Budapest, Hungary, July 6–12, 2002. New York, NY: Springer (ISBN 0-387-29554-2/hbk; 0-387-29555-0/e-book). Mathematics and its Applications (Springer) 581, 227-247 (2006).
MSC:  37D10 37C45 37D40 37F35 28A75 28A80 37F30
PDFBibTeX XMLCite

Cone-manifolds and the density conjecture. (English) Zbl 1051.57016

Komori, Y. (ed.) et al., Kleinian groups and hyperbolic 3-manifolds. Proceedings of the Warwick workshop, Warwick, UK, September 11–14, 2001. Cambridge: Cambridge University Press (ISBN 0-521-54013-5/pbk). Lond. Math. Soc. Lect. Note Ser. 299, 75-93 (2003).
MSC:  57M50 57N10 37F15 37F30 30F40
PDFBibTeX XMLCite
Full Text: arXiv

Quasiregular mappings and the \(p\)-Laplace operator. (English) Zbl 1059.30016

Auscher, Pascal (ed.) et al., Heat kernels and analysis on manifolds, graphs, and metric spaces. Lecture notes from a quarter program on heat kernels, random walks, and analysis on manifolds and graphs, April 16–July 13, 2002, Paris, France. Providence, RI: American Mathematical Society (AMS) (ISBN 0-8218-3383-9/pbk). Contemp. Math. 338, 219-239 (2003).
PDFBibTeX XMLCite

Value distribution and potential theory. (English) Zbl 1106.30300

Li, Ta Tsien (ed.) et al., Proceedings of the international congress of mathematicians, ICM 2002, Beijing, China, August 20–28, 2002. Vol. II: Invited lectures. Beijing: Higher Education Press; Singapore: World Scientific/distributor (ISBN 7-04-008690-5/3-vol. set). 681-690 (2002).
MSC:  30D35 30C65 32H30
PDFBibTeX XMLCite
Full Text: arXiv

Examples of uniform and NTA domains in Carnot groups. (English) Zbl 1017.30020

Vodop’yanov, S. K. (ed.), Proceedings on analysis and geometry. International conference in honor of the 70th birthday of Professor Yu. G. Reshetnyak, Novosibirsk, Russia, August 30-September 3, 1999. Novosibirsk: Izdatel’stvo Instituta Matematiki Im. S. L. Soboleva SO RAN. 103-121 (2000).
MSC:  30C65 31B25
PDFBibTeX XMLCite

Complex hyperbolic manifolds: Rigidity versus flexibility and instability of deformations. (English) Zbl 0970.53040

Choi, Suhyoung (ed.) et al., The proceedings of the conference on geometric structures on manifolds, September 29-October 2, 1997 and the workshop on gauge theory, July 28-August 2, 1997, Seoul, Republic of Korea. Seoul: Seoul National University, Lect. Notes Ser., Seoul. 46, 1-35 (1999).
PDFBibTeX XMLCite

Deformations of hyperbolic structures along surfaces with boundary and pleated surfaces. (English) Zbl 0857.57007

Johannson, Klaus (ed.), Low-dimensional topology. Proceedings of a conference, held May 18-26, 1992 at the University of Tennessee, Knoxville, TN, USA. Cambridge, MA: International Press. Conf. Proc. Lect. Notes Geom. Topol. 3, 1-14 (1994).
MSC:  57M50 57M60 58H15
PDFBibTeX XMLCite

The existence of quasiregular mappings from \({\mathbb{R}}^ 3\) to closed orientable 3-manifolds. (English) Zbl 0662.57007

Reviewer: D.B.Gauld
MSC:  57N10 53C20 30C62 53C30 57N35
PDFBibTeX XMLCite

Filter Results by …

Document Type

all top 5

Author

all top 5

Year of Publication

all top 3

Main Field

Software